Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Hands and feet get cold, sweat profusely after smoking medical marijuana. Cause?

Hello doctor, I occasionally smoke medical marijuana to aid anxiety . However, when I smoke, I find that my hands and feet become extremely cold , and I sweat more from these places. My partner is pretty concerned for me. In the past, I ve had poor circulation, and occasionally my toes and sometimes fingers would turn blue, especially when they are cold. I m worried whether the marijuana is affecting my circulation, although I can t understand how it would be related. Any light shed would be fantastic! Thanks, Karen
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is not uncommon to have these symptoms of having cold hands and feet and profuse sweating with the usage of medical marijuana. I also believe that the circulation can be affected with the overuse of marijuana among many other medical side effects. Please consult a psychiatrist or the doctor that prescribed the medical marijuana as to what would the appropriate dose be. I hope the psychiatrist can help you navigate through the right dose of medications.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor